MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR R GRIT BLASTED PROX BODY STD 1 V4; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR R GRIT BLASTED PROX BODY STD 1 V4; HIP COMPONENT
Model Number PPW39104
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, a patient was revised for greater trochanter fracture.Components not revised: product name: profemur(r) proximal body part id: ppw39104.Product name: profemur(r) roughened distal stem, tapered part id: ppw38005.Product name: unknown cup, unknown part id and lot number.

Brand Name
PROFEMUR R GRIT BLASTED PROX BODY STD 1 V4
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12430950
Report Number3010536692-2021-00500
Device Sequence Number5361000
Product Code LWJ
UDI-Device IdentifierM684PPW391041
UDI-PublicM684PPW391041
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K003016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPPW39104
Device Catalogue NumberPPW39104
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2021
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date09/06/2021
Supplement Report FDA Received Date10/28/2021
Patient Sequence Number1